izpis_h1_title_alt

Double phase transonic flow problems with variable growth: nonlinear patterns and stationary waves
Bahrouni, Anouar (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (605,61 KB)
MD5: 8F2334B6DED0B27B189862B241A6EAEC

Abstract
In this paper we are concerned with a class of double phase energy functionals arising in the theory of transonic flows. Their main feature is that the associated Euler equation is driven by the Baouendi-Grushin operator with variable coefficient. This partial differential equation is of mixed type and possesses both elliptic and hyperbolic regions. After establishing a weighted inequality for the Baouendi-Grushin operator and a related compactness property, we establish the existence of stationary waves under arbitrary perturbations of the reaction.

Language:English
Keywords:Baouendi-Grushin operator, Caffarelli-Kohn-Nirenberg inequality, transonic flow, nonlinear eigenvalue problem, variable exponent
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:str. 2481-2495
Numbering:Vol. 32, no. 7
UDC:517.956
ISSN on article:0951-7715
DOI:10.1088/1361-6544/ab0b03 This link opens in a new window
COBISS.SI-ID:18652505 This link opens in a new window
Views:403
Downloads:282
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Nonlinearity
Shortened title:Nonlinearity
Publisher:IOP Pub.
ISSN:0951-7715
COBISS.SI-ID:28749569 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back